MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7052-24
Medical Device Problem Codes Complete Blockage (1094); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was without drug for twenty minutes as the device was not working.Per reporter the device exhibited a "high priority alarm".The device had been changed to a new cassette that weekend, but it began alarming while the patient was in town.The home screen indicated a high priority alarm.Downstream occlusion and did not clear for twenty minutes.The reporter further noted that troubleshooting was performed by the patient where they changed to a different device, infusion line batch, cassette batch and the device in an effort to isolate the cause.The patient was able to get home and re-establish the infusion using a new system with no further issues.There was patient involvement, and no patient harm reported.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).H3: neither samples nor pictures were received for the analysis of this complaint the device history record of reported lot number: 4342624 was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20335229
Report Number3012307300-2024-10240
Device Sequence Number9574270
Product Code FPA
UDI-Device Identifier10610586020346
UDI-Public(01)10610586020346(17)271209(10)4342624
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7052-24
Device Lot Number4342624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown